Alert archive / Arkansas / River Flood Warnings in 2021

River Flood Warning 169, NWS Little Rock, AR

February 17, 2021White County, Woodruff County, Arkansas

NWS Little Rock, AR issued this river flood warning at Feb 17, 2021, 11:31 AM CST for White County, Woodruff County, Arkansas. It took effect at Feb 18, 2021, 6:00 AM CST. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Feb 17, 2021, 11:31 AM CST (17:31 UTC)
In effect from
Feb 18, 2021, 6:00 AM CST
Expired
Feb 20, 2021, 6:33 AM CST
In force
49 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

Counties White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River near Augusta (AUGA4). The gauge peaked at 26.71 ft at Feb 18, 2021, 11:00 PM CST.

actionminormoderate25303502/1702/1802/1902/2002/21
Action stage
25.5 ft
Minor stage
26 ft
Moderate stage
34 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07074850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

689 
WGUS44 KLZK 171731
FLWLZK

Flood Warning
National Weather Service Little Rock AR
1131 AM CST Wed Feb 17 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following rivers in Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-180545-
/O.NEW.KLZK.FL.W.0169.210218T1200Z-210223T1800Z/
/AUGA4.1.ER.210218T1200Z.210220T1200Z.210222T1200Z.NO/
1131 AM CST Wed Feb 17 2021

The National Weather Service in Little Rock has issued a

* Flood Warning for
  the White River At Augusta.
* From Thursday morning to Tuesday afternoon.
* At 11:00 AM CST Wednesday the stage was 25.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow morning, Feb 18, to a crest of 27.5 feet Saturday 
  morning, Feb 20. It will then fall below flood stage Monday 
  morning, Feb 22.
* Impact...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

&&


           Fld   Observed        Forecast 12 PM     Crest           
Location   Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  Date  

White River
Augusta    26.0  25.4 Wed 11 AM 26.2 26.9 27.5   27.5 6 AM 2/20     





&&

LAT...LON 3514 9152 3525 9146 3536 9150 3534 9136
      3521 9133 3515 9137

$$

231
6 follow-up statements
673 
WGUS84 KLZK 180120
FLSLZK

Flood Statement
National Weather Service Little Rock AR
720 PM CST Wed Feb 17 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-181330-
/O.CON.KLZK.FL.W.0169.210218T1200Z-210223T1800Z/
/AUGA4.1.ER.210218T1200Z.210220T1200Z.210222T1200Z.NO/
720 PM CST Wed Feb 17 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the White River At Augusta.
* From Thursday morning to Tuesday afternoon.
* At 7:00 PM CST Wednesday the stage was 25.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 27.5 feet Saturday morning. It will 
  then fall below flood stage Monday morning.
* Impact...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

&&


           Fld   Observed        Forecast 6 PM      Crest           
Location   Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  Date  

White River
Augusta    26.0  25.7 Wed 7 PM  26.3 27.1 27.4   27.5 6 AM 2/20     





&&

LAT...LON 3514 9152 3525 9146 3536 9150 3534 9136
      3521 9133 3515 9137

$$

Condry
207 
WGUS84 KLZK 181630
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1030 AM CST Thu Feb 18 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-190430-
/O.CON.KLZK.FL.W.0169.000000T0000Z-210223T1800Z/
/AUGA4.1.ER.000000T0000Z.210220T0000Z.210222T1200Z.NO/
1030 AM CST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the White River At Augusta.
* Until Tuesday afternoon.
* At 10:00 AM CST Thursday the stage was 26.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 27.5 feet 
  tomorrow evening. It will then fall below flood stage Monday 
  morning.
* Impact...At 28.0 feet, Roads in Henry Gray Hurricane Lake Wildlife 
  Management area flooded. Thousands of acres of cultivated land 
  flooded in White and Woodruff counties.

&&


           Fld   Observed        Forecast 12 PM     Crest           
Location   Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

White River
Augusta    26.0  26.4 Thu 10 AM 27.4 27.3 26.6   27.5 6 PM 2/19     





&&

LAT...LON 3514 9152 3525 9146 3536 9150 3534 9136
      3521 9133 3515 9137

$$

Cavanaugh
251 
WGUS84 KLZK 190116
FLSLZK

Flood Statement
National Weather Service Little Rock AR
716 PM CST Thu Feb 18 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-191330-
/O.CON.KLZK.FL.W.0169.000000T0000Z-210223T1800Z/
/AUGA4.1.ER.000000T0000Z.210220T0000Z.210222T1200Z.NO/
716 PM CST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the White River At Augusta.
* Until Tuesday afternoon.
* At 6:00 PM CST Thursday the stage was 26.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 27.5 feet 
  Friday evening. It will then fall below flood stage Monday morning.
* Impact...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

&&


           Fld   Observed        Forecast 6 PM      Crest           
Location   Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

White River
Augusta    26.0  26.7 Thu 6 PM  27.5 27.1 26.4   27.5 6 PM 2/19     





&&

LAT...LON 3514 9152 3525 9146 3536 9150 3534 9136
      3521 9133 3515 9137

$$

Condry
666 
WGUS84 KLZK 191630
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1030 AM CST Fri Feb 19 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-201030-
/O.EXT.KLZK.FL.W.0169.000000T0000Z-210222T1400Z/
/AUGA4.1.ER.000000T0000Z.210219T1415Z.210221T0800Z.NO/
1030 AM CST Fri Feb 19 2021

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the White River At Augusta.
* Until Monday morning.
* At 10:00 AM CST Friday the stage was 26.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to crest Friday near 26.7 feet, 
  and then begin a slow fall, and fall below flood stage early 
  Sunday morning.
* Impact...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

&&


           Fld   Observed        Forecast 12 PM     Crest           
Location   Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  Date  

White River
Augusta    26.0  26.6 Fri 10 AM 26.4 25.5 24.5   ***CRESTING***    





&&

LAT...LON 3514 9152 3525 9146 3536 9150 3534 9136
      3521 9133 3515 9137

$$

232
629 
WGUS84 KLZK 200104
FLSLZK

Flood Statement
National Weather Service Little Rock AR
704 PM CST Fri Feb 19 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC145-147-201315-
/O.EXT.KLZK.FL.W.0169.000000T0000Z-210221T1800Z/
/AUGA4.1.ER.000000T0000Z.210219T1415Z.210220T1200Z.NO/
704 PM CST Fri Feb 19 2021

...The Flood Warning is now in effect until early Sunday afternoon...

The Flood Warning continues for
  the White River At Augusta.
* Until Sunday afternoon.
* At 6:00 PM CST Friday the stage was 26.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  Saturday morning and continue falling to 21.3 feet Monday, March 
  01.
* Impact...At 26.0 feet, Farm ground along the river in White and 
  Woodruff counties begin to flood. Seasonal agricultural impacts.

&&


           Fld   Observed        Forecast 6 PM      Crest           
Location   Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  Date  

White River
Augusta    26.0  26.4 Fri 6 PM  25.8 24.8 24.4    Falling     





&&

LAT...LON 3514 9152 3525 9146 3536 9150 3534 9136
      3521 9133 3515 9137

$$

Condry
930 
WGUS84 KLZK 201233
FLSLZK

Flood Statement
National Weather Service Little Rock AR
633 AM CST Sat Feb 20 2021

...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  White River At Augusta affecting White and Woodruff Counties.

ARC145-147-201345-
/O.CAN.KLZK.FL.W.0169.000000T0000Z-210220T1233Z/
/AUGA4.1.ER.000000T0000Z.210219T1415Z.210220T1200Z.NO/
633 AM CST Sat Feb 20 2021

...The Flood Warning for the White River At Augusta has been 
cancelled...

The Flood Warning is cancelled for
  the White River At Augusta.
* At 6:00 AM CST Saturday the stage was 25.9 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to fall to 21.4 feet Tuesday, 
  March 02.

&&


           Fld   Observed        Forecast 6 AM      Crest           
Location   Stg   Stg Day/Time   Sun   Mon   Tue  Crest  Time  Date  

White River
Augusta    26.0  25.9 Sat 6 AM  25.3 24.7 24.1      FALLING      





&&

LAT...LON 3514 9152 3525 9146 3536 9150 3534 9136
      3521 9133 3515 9137

$$

Cooper

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Feb 17, 3:44 AM CST, 7 hours 47 minutes earlier.

Area forecast discussion, Feb 17, 3:44 AM CST, 7 hours 47 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
344 AM CST Wed Feb 17 2021

.SHORT TERM...Today Through Thursday Night

Areas of SN have been moving over the state overnight...with the
heaviest SN ongoing across the NWRN counties so far. Temps were
several deg warmer this morning than Tue morning...with temps
generally hovering in the teens...with a brisk NW wind. As the first
area of SN this morning lifts NE...additional SN will be seen
through this evening...mainly across most of the CWA except the far
NW.

An upper trough to the west will be slowly moving east this
morning...with a disturbance lifting NE into the state. At the same
time...SFC low pressure will develop off the TX Gulf Coast...moving
NE towards SRN AL by sometime early Thu. This is a similar setup to
the winter storm seen this past Sun/Mon...though with some minor
differences. Temps near the SFC will be about 10 to 15 deg
warmer...but the general flow aloft and SFC features will be
somewhat similar. As a result...do think similar placement of precip
axis and type will be seen before the system exits Thu afternoon.

As for snowfall amounts...expect snowfall amounts of 6 to 8 inches
generally encompassing an area from Mt. Ida...to Conway...to
Newport...down to De Witt...to Warren. Locally higher amounts
over 8 inches could be seen within this area. Expect lesser
amounts to the NW (2-5 inches...primarily from this morning) and
SE of this area...with the SERN CWA seeing more sleet and FZRA
decreasing the totals to less than 5 inches. Do not expect any
changes to the winter wx headlines at this time. Wind Chills be
drop to the single digits...even close to zero at times for most
locations...with some teens across the S/SE.

Expect most of the precip through this evening...but lighter snow
will remain possible into Thu. The moisture wil then exit the state
to the NE by Thu afternoon...with a clearing sky expected for Thu
night. High pressure will settle over the state at this time...with
lows by Fri morning in the single digits and teens.

&&

.LONG TERM...Friday Through Tuesday

Large scale upr trof wl be in the process of shifting to the E of AR
on Fri, with sfc high pres settling ovr the region. With plenty of
lingering snow and sleet on the ground, contd to trend a bit lower
than MOS temps at least early in the PD.

The upr flow pattern wl bcm primarily zonal for the rest of the PD.
A fast moving upr lvl impulse is still fcst to pass thru the area
Sun and Sun ngt. Kept small PoPs in the fcst with the assocd CDFNT
that wl move thru the FA. Temp profiles still show a brief period of
a rain/snow mix acrs the Nrn sections Late Sun/Sun night prior to
precip ending. No impacts are expected.

Heading into next week, model data cont to show a moderating trend,
with most areas seeing high temps returning to seasonal norms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     23  19  30  11 /  80  70  30   0
Camden AR         26  23  33  13 / 100  60  20   0
Harrison AR       21  15  24   9 /  50  20  10   0
Hot Springs AR    23  21  33  11 /  90  70  20   0
Little Rock   AR  24  21  31  11 / 100  80  20   0
Monticello AR     27  23  30  15 / 100  80  30   0
Mount Ida AR      24  20  33  11 /  90  40  10   0
Mountain Home AR  22  17  26   8 /  60  20  10   0
Newport AR        23  20  29   9 /  90  80  30   0
Pine Bluff AR     26  22  30  12 / 100  90  20   0
Russellville AR   24  20  32  10 /  70  50  10   0
Searcy AR         23  20  30  10 /  90  80  20   0
Stuttgart AR      25  22  29  10 / 100  90  30   0
&&

.LZK Watches/Warnings/Advisories...
Winter Storm Warning until noon CST Thursday FOR Arkansas-Baxter-
Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-
Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-
Izard-Jackson-Jefferson-Johnson-Lawrence-Lincoln-Logan-Lonoke-
Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-
Prairie-Pulaski-Randolph-Saline-Scott-Searcy-Sharp-Stone-Van
Buren-White-Woodruff-Yell.

&&

Short Term...62 / Long Term...44
Hazardous weather outlook, Feb 17, 3:39 AM CST, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
339 AM CST Wed Feb 17 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-181100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
339 AM CST Wed Feb 17 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Widespread wintry weather will be seen through tonight. This will
keep the hazardous travel conditions in place as additional heavy
snow and/or sleet will be seen. Snowfall amounts will range from
4 to 8 inches across a good portion of the area...with locally
higher amounts possible. However...lesser amounts of 2 to 5
inches are expected across the far northwest portions of the area.
Some lesser amounts will also be seen across the far southeast
where more sleet will be mixed with the snow. Some freezing rain
may also be seen in this same area...especially extreme southeast
Arkansas.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

While snow will remain in the forecast through early Thursday
afternoon...additional snowfall amounts will remain generally less
than an inch for most areas on Thursday.

Expect this storm system to move out of the region by Thursday
night. However...temperatures will remain well below normal
through Friday...with lows in the single digits and teens by
Friday morning. Highs will be in the teens and 20s through
Thursday.

There may be some light wintry weather across portions of the
area Sunday afternoon into Sunday night. However...no significant
impacts are expected at this time.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Feb 17, 6:54 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 AM CST WED FEB 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     SNOW             HARRISON                36.24N  93.12W
02/17/2021  M3.0 INCH        BOONE              AR   PUBLIC

            MEASURED 3" OF NEW SNOW THIS MORNING IN HARRISON.

&&

EVENT NUMBER LZK2100415

CAVANAUGH
Local storm report, Feb 17, 8:05 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
805 AM CST WED FEB 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     SNOW             SHERWOOD                34.83N  92.21W
02/17/2021  M0.5 INCH        PULASKI            AR   PUBLIC

            ONE HALF INCH OF SNOW WAS MEASURED.

&&

EVENT NUMBER LZK2100416

51
Local storm report, Feb 17, 9:11 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
911 AM CST WED FEB 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             LITTLE ROCK             34.72N  92.35W
02/17/2021  M1.0 INCH        PULASKI            AR   OTHER FEDERAL

            1 INCH OF ADDITIONAL SNOW WAS MEASURED, AS OF 9AM CST.
            SNOW BEGAN AT 0028 CST.

&&

EVENT NUMBER LZK2100417

TRS
Local storm report, Feb 17, 9:14 AM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
914 AM CST WED FEB 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             LITTLE ROCK             34.72N  92.35W
02/17/2021  M1.0 INCH        PULASKI            AR   OTHER FEDERAL

            1 INCH OF ADDITIONAL SNOW WAS MEASURED AT THE LITTLE
            ROCK AIRPORT (ADAMS FIELD), AS OF 9AM CST. SNOW BEGAN AT
            0028 CST.

&&

CORRECTED REMARKS

EVENT NUMBER LZK2100417

TRS
Local storm report, Feb 17, 9:37 AM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 AM CST WED FEB 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     SNOW             STEPHENS                33.42N  93.07W
02/17/2021  M2.6 INCH        OUACHITA           AR   FIRE DEPT/RESCUE

            PRECIPITATION TYPE IS SWINGING BACK AND FORTH BETWEEN
            SNOW AND SLEET.

&&

EVENT NUMBER LZK2100419

51
Local storm report, Feb 17, 10:56 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1056 AM CST WED FEB 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     SNOW             LITTLE ROCK             34.72N  92.35W
02/17/2021  M2.0 INCH        PULASKI            AR   OTHER FEDERAL

            2 INCHES OF SNOW MEASURED AT THE LITTLE ROCK AIRPORT
            (ADAMS FIELD) SINCE SNOW BEGAN AT 0028 CST 2/17/2021.

&&

EVENT NUMBER LZK2100420

TRS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 11:36 AM CSTRiver Flood WarningLZKBradley, Calhoun, Union5 days
Feb 17, 1:23 PM CSTSpecial Weather StatementLZKCleveland, Jefferson, Lincoln22 min
Feb 17, 2:42 PM CSTSpecial Weather StatementLZKCleveland, Dallas, Desha, Grant, Jefferson, Lincoln93 min

Nearby

River Flood Warnings in Arkansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.